# SDR AALA202512168043

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 41,847 hours, 18,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: YELLOW GUST LOCK SWITCH ON FORWARD ENTRY DOOR WILL NOT RELEASE. UNABLE TO CLOSE FORWARD ENTRY DOOR. LUBED LEVER GUIDE ARM HOLD OPEN MECHANISM AND OPERATES EASILY. PER FIM 52-10-00.
